# SDR SWIA2023020014

- Difficulty date: February 14, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 20,266 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FR 12 COCKPIT FLOOR STRUCTURE CENTER CONNECTOR SUPPORT ANGLE.	     (C-CHECK RO 3/6/2023)    REMOVED AND REPLACED CENTER CONNECTOR SUPPORT ANGLE AT FR 12 COCKPIT FLOOR. REF SRM 51-40-08 PO#279119 PO#291158
